month the side affects were quite painful the first pill i took.
melodygr, I don't know about Boniva, but I took Calcitonin for years, but had to stop because they were not shipping it cold(summer on hot semis) ,& I kept noticing it was always cakey on the bottom. I contacted the maker etc.. to no avail. Then found out it was made from salmon which I am allergic to. My doctor then started me on Actonel which I took for several years. First the daily, then the weekly, then the monthly. Now I'm on Forteo (none of the others were helping me due to extenuating circumstances), but to your question, yes if you will read or ask the pharmatist for the printout you will see that all of these drugs for osteoporosis will cause bone or joint pain. I can't tell you how long as none of them helped me re-grow any bone. But that process has to be painful! It's like forcing it to happen reversing what age or other conditions has caused. Ask your doctor too. It may mean it's helping!!
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a terrible time opening the package of Boniva... Knowing that this drugs is for osteoporosis?
Posted 15 Aug 2009 • 1 answer
Posted 9 Mar 2011 • 4 answers
Posted 10 May 2011 • 2 answers
Boniva - I am 86 yrs old and have beendiagnosed with osteoporosis my endocrinologist wants to ut me?
Posted 20 Feb 2012 • 1 answer
Posted 8 Sep 2016 • 0 answers